Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/10043
Title: Infinite-vertex free profinite semigroupoids and symbolic dynamics
Authors: Almeida, Jorge 
Costa, Alfredo 
Issue Date: 2009
Citation: Journal of Pure and Applied Algebra. 213:5 (2009) 605-631
URI: http://hdl.handle.net/10316/10043
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
ficheiro.pdf1.81 MBAdobe PDFView/Open
Show full item record

Page view(s)

81
checked on Sep 17, 2019

Download(s)

102
checked on Sep 17, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.